We consider a Neumann problem driven by the (p,q)-Laplacian under the Landesman-Lazer type condition. Using the classical saddle point theorem and other classical results of calculus of variations, we show that the problem has at least one nontrivial weak solution.

Papageorgiou Nikolaos S., V.C. (2020). Landesman-Lazer type (p,q)-equations with Neumann condition. ACTA MATHEMATICA SCIENTIA, 40(4), 991-1000 [10.1007/s10473-020-0408-y].

Landesman-Lazer type (p,q)-equations with Neumann condition

VETRO C;
2020

Abstract

We consider a Neumann problem driven by the (p,q)-Laplacian under the Landesman-Lazer type condition. Using the classical saddle point theorem and other classical results of calculus of variations, we show that the problem has at least one nontrivial weak solution.
Settore MAT/05 - Analisi Matematica
https://doi.org/10.1007/s10473-020-0408-y
Papageorgiou Nikolaos S., V.C. (2020). Landesman-Lazer type (p,q)-equations with Neumann condition. ACTA MATHEMATICA SCIENTIA, 40(4), 991-1000 [10.1007/s10473-020-0408-y].
File in questo prodotto:
File Dimensione Formato  
2020_AMS_PapageorgiouVetroVetro.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 225.8 kB
Formato Adobe PDF
225.8 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/425898
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 1
social impact